# SDR SIMA20210201001

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 13,077 hours, 8,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX CABIN CEILING PNL 227BLC EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE-C/A-PERFORMED TROUBLESHOOTING OF EMERGENCY LIGHT PANELS NOT LIGHTING UP AND DETERMINED THAT THE POWER UNIT WAS NOT SUPPLYING REQUIRED POWER. REMOVED AND REPLACEDEMOERGENCY POWER SUPPLY REF E175 AMM 33-50-01 , PERFORMED OPS CHECK. OPS CHECK GOOD. EMERGENCY LIGHT ON PANEL 227BLC ILLUMINATES. NO FAULTS NOTED AT THIS TIME
